# SDR 07FDEA02676

- Difficulty date: July 30, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ALC STR 51L CORRODED BETWEEN FR 58 AND FR 61.   [08-20-07]  REMOVED AND REPLACED STRINGER 51L BETWEEN FRAMES 58 AND 65 IAW SRM 51-40-21 PG1 AND 53-10-14.
